Search


 
Issue Title
 
Vol 9, No 1: GJM AN HYBRID OF NUMERICALLY STABLE SIMULATION MODEL FOR THE SOLUTION OF SOME INITIAL VALUE PROBLEMS IN ORDINARY DIFFERENTIAL EQUATIONS Abstract  PDF
Obayomi A.A, Oke M.O, Olaosebikan T.E, Raji R.A
 
Vol 7, No 2: GJM On the buckling of a pre-statically loaded but viscously damped quadratic model structure trapped by a step load Abstract  PDF
Anthony M. Ette, Itoro UdoAkpan
 
1 - 2 of 2 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"